# SDR SWAA000479

- Difficulty date: March 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 10.  REPAIRED WIRE PER MM.
